Citation

BibTex format

@article{Liebeck:2016:tran/6534,
author = {Liebeck, MW and O'Brien, EA},
doi = {tran/6534},
journal = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY},
pages = {6189--6226},
title = {RECOGNITION OF FINITE EXCEPTIONAL GROUPS OF LIE TYPE},
url = {http://dx.doi.org/10.1090/tran/6534},
volume = {368},
year = {2016}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - O'Brien,EA
DO - tran/6534
EP - 6226
PY - 2016///
SN - 0002-9947
SP - 6189
TI - RECOGNITION OF FINITE EXCEPTIONAL GROUPS OF LIE TYPE
T2 - TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1090/tran/6534
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000370726100006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/30987
VL - 368
ER -